Journal of Mathematical Analysis and Applications, ( ISI ), Volume (469), No (2), Year (2018-12) , Pages (493-503)

Title : ( Sensitivity of iterated function systems )

Authors: Fateme Helen Ghane Ostadghassemi , Esmaeel Reza Ali , A. Sarizadeh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


The present work is concerned with the equicontinuity and sensitivity of iterated function systems (IFSs). Here, we consider more general case of IFSs, i.e. the IFSs generated by a family of relations. We generalize the concepts of transitivity, sensitivity and equicontinuity to these kinds of systems. This note investigates the relationships between these concepts. Then, several sufficient conditions for sensitivity of IFSs are presented. We introduce the notion of weak topologically exact for IFSs generated by a family of relations. It is proved that non-minimal weak topologically exact IFSs are sensitive. That yields to different examples of non-minimal sensitive systems which are not an M-system. Moreover, some interesting examples are given which provide some facts about the sensitive property of IFSs.


, Iterated function systems, Minimality, Transitivity, Weak topologically exact, Equicontinuity, Sensitivity.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Ghane Ostadghassemi, Fateme Helen and Reza Ali, Esmaeel and A. Sarizadeh},
title = {Sensitivity of iterated function systems},
journal = {Journal of Mathematical Analysis and Applications},
year = {2018},
volume = {469},
number = {2},
month = {December},
issn = {0022-247X},
pages = {493--503},
numpages = {10},
keywords = {Iterated function systems; Minimality; Transitivity; Weak topologically exact; Equicontinuity; Sensitivity.},


%0 Journal Article
%T Sensitivity of iterated function systems
%A Ghane Ostadghassemi, Fateme Helen
%A Reza Ali, Esmaeel
%A A. Sarizadeh
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2018